≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Cranking after an antibiotic course

Hello all
Greetings....
My son,27 months old, 15 kg in weight, was put on antibiotics (Cefprozil) for a bad pharyngitis. He is recovered, antibiotics course is over too.

But he had a bad behaviour change after that, became very cranky 24/7, always wants to be carried,wakes up every hour crying or weeping or fussing. Not eating anything, just water and milk.

Pls suggest some remedy, he is very very unmanageable

Thanks in advance
Regards
 
  Eecki on 2020-04-01
This is just a forum. Assume posts are not from medical professionals.
Nux Vom 30 two pellets three times a day for three days and give a feedback.
 
anuj srivastava 4 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.